Found 28 results
Author Title [ Type(Desc)] Year
Filters: Author is Pinto, Carla M. A.  [Clear All Filters]
Articles in international peer reviewed journals
Pinto CM. Stability of quadruped robots' trajectories subjected to discrete perturbations. Nonlinear Dynam.. 2012;70:2089-2094.Edit
Pinto CM. Strange Dynamics in a Fractional Derivative of Complex-Order Network of Chaotic Oscillators. International Journal of Bifurcation and Chaos. 2015;25:15550003.Edit
Pinto CM. Strange patterns in one ring of Chen oscillators coupled to a `buffer' cell. Journal of Vibration and Control. 2016;22(4):3267-3295.Edit